# SDR ASAA2023081644639

- Difficulty date: August 16, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 26,530 hours, 8,322 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C78273000 FAULT CODE 75-10462 APPEARED ON #2 ENGINE. THE HPTACC DEMAND AND POSITION SIGNALS DISAGREE, ECONOMIC FAULT MUST BE CORRECTED IN 500 HRS. GROUNDED - YES. ON DEFERRAL.
